# SDR DALA2023041102798

- Difficulty date: April 3, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 139,735 hours, 20,455 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 FOUND 521FB PANEL MISSING ON ARRIVAL, CORRECTIVE ACTION: INSTALLED 521FB IAW B767-300 IPC 57-41. A/C OK FOR SVC. (5118376)
